×

Found 10,918 Documents (Results 1–100)

100
MathJax

On periodic solutions of quasilinear parabolic equations with boundary conditions of Bitsadze-Samarskii type. (English. Russian original) Zbl 07557355

Dokl. Math. 105, No. 2, 123-126 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 83-86 (2022).
MSC:  35Jxx 35Rxx 35Bxx
PDF BibTeX XML Cite
Full Text: DOI

Generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients on intervals of noninteger length. (English. Russian original) Zbl 07550605

Math. Notes 111, No. 6, 913-924 (2022); translation from Mat. Zametki 111, No. 6, 873-886 (2022).
MSC:  34Kxx 93Cxx 49Kxx
PDF BibTeX XML Cite
Full Text: DOI

WKB method for nonlinear equations of Emden-Fowler type. (English. Russian original) Zbl 07544364

Dokl. Math. 105, No. 1, 39-44 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 46-51 (2022).
MSC:  34D05 34C20
PDF BibTeX XML Cite
Full Text: DOI

Piecewise linear price function of a differential game with simple dynamics and integral terminal price functional. (English. Russian original) Zbl 07538700

J. Math. Sci., New York 262, No. 6, 878-886 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 114-122 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On a connection problem for the generalized hypergeometric equation. (English) Zbl 07533055

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 263-284 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software